Alert archive / Florida / Flood Watches in 2012

Flood Watch 1, NWS Melbourne, FL

June 24, 2012Lake County, Florida

NWS Melbourne, FL issued this flood watch at Jun 24, 2012, 9:46 PM EDT for Lake County, Florida. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Jun 24, 2012, 9:46 PM EDT (01:46 UTC)
Expired
Jun 25, 2012, 8:00 PM EDT
In force
22 hr
Issued by
NWS Melbourne, FL
Flood severity
None

County Lake County, FL

The radar

The Melbourne radar (KMLB), 126 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 00:00Z, 1.8 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 00:00Z on 2012-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 680 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 00:00Z on 2012-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 268 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
680 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
719 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
268 m²/s²
0-3 km storm-relative helicity
377 m²/s²
Significant tornado parameter
0.6
Supercell composite
9.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

726 
WGUS62 KMLB 250146
FFAMLB

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MELBOURNE FL
946 PM EDT SUN JUN 24 2012

...PERSISTENT HEAVY RAINFALL ASSOCIATED WITH TROPICAL STORM DEBBY
HAS PROMPTED A FLOOD WATCH FOR LAKE COUNTY...

FLZ044-144-260000-
/O.NEW.KMLB.FA.A.0001.120625T0146Z-120626T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHERN LAKE-SOUTHERN LAKE-
INCLUDING THE CITIES OF...LEESBURG...CLERMONT
946 PM EDT SUN JUN 24 2012

...FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* FLOOD WATCH FOR A PORTION OF EAST CENTRAL FLORIDA...INCLUDING 
  THE FOLLOWING AREAS...NORTHERN LAKE AND SOUTHERN LAKE. 

* THROUGH MONDAY EVENING

* EXCESSIVE RAINFALL WILL CONTINUE OVER LAKE COUNTY IN EAST
  CENTRAL FLORIDA THROUGH MONDAY. THIS IS A RESULT OF PERSISTENT
  RAINBANDS ASSOCIATED WITH TROPICAL STORM DEBBY. DOPPLER RADAR
  HAS ESTIMATED RAINFALL AMOUNTS ALREADY IN UPWARDS OF 4 TO 6
  INCHES ACROSS PORTIONS OF SOUTH LAKE COUNTY. ADDITIONAL AMOUNTS
  OF 4 TO 6 INCHES ARE EXPECTED TO FALL THROUGH EARLY MONDAY
  EVENING. THESE SIGNIFICANT RAINFALL TOTALS COULD CAUSE
  FLOODING OF ROADS AND POOR DRAINAGE AREAS THROUGH THE WATCH
  PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

SEDLOCK

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this flood watch went out at Jun 24, 4:12 PM EDT, 5 hours 34 minutes earlier.

Area forecast discussion, Jun 24, 4:12 PM EDT, 5 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
412 PM EDT SUN JUN 24 2012

.DISCUSSION...

LARGE WIND FIELD AROUND TS DEBBY IS PRODUCING STRONG LOW LEVEL
SHEAR OVER WC AND SW FL EVIDENCED BY THE MANY CELLS EXHIBITING
STRONG ROTATION WEST OF LAKE OKEECHOBEE. AS THE CELLS LIFT
NORTHWARD THEY HAVE BEEN MOVING AWAY FROM THE AXIS OF MAXIMUM
SHEAR AND THUS WEAKENING. HOWEVER CONCERN REMAINS FOR ISOLATED
TORNADOES ESP LAKE AND MARTIN COUNTIES THRU EARLY THIS EVENING.

LARGE AREA OF MODERATE RAIN IS PRODUCING ABOUT 0.25 INCH PER HOUR
ACROSS ORLANDO NORTHWARD. WITH LITTLE MOTION ASSOCD WITH DEBBY...
WILL KEEP HIGH RAIN CHANCES ACROSS THE AREA OVERNIGHT. THE GFS
MODEL REMAINS THE ONLY CONSISTENT MODEL BRINGING DEBBY E/NE ACROSS
NORTH FLORIDA MON NIGHT. THE ECMWF AND UKMET MODELS APPEAR TO HAVE
ABANDONED THEIR PREVIOUS WESTWARD MOTION. THE ECMWF NOW BRINGS
DEBBY VERY SLOWLY NORTH TO THE FL PANHANDLE WED NIGHT. BOTH GFS AND
ECMWF SOLUTIONS ARE QUITE WET FOR CENTRAL FL AND THE TORNADO
THREAT WILL REMAIN ELEVATED ESP IF DEBBY DOES TRACK ACROSS NORTH
FL AS THE GFS HAS BEEN ADAMANTLY SAYING FOR DAYS. WILL HOLD OFF ON
A FLOOD WATCH FOR NOW.

WIND FIELDS ARE STRONG JUST ABOVE THE SURFACE AND GUSTY WINDS
30-35 MPH ARE EXPECTED AT THE SURFACE OVER NORTHERN INTERIOR
SECTIONS (ORLANDO NORTH AND WEST) INTO TONIGHT.

MON-WED (PREVIOUS)...THE EASTWARD SHIFT IN THE NON-GFS MODEL
GUIDANCE SUITE NOTWITHSTANDING...PREMISE OF THE EARLY WEEK
FORECAST IS BASED ON NHC TRACK WHICH KEEPS T.S. "DEBBY" WEST OF
FLORIDA BUT STILL IN A REGIME FEATURING A SE TO SOUTH FEED OF VERY
DEEP TROPICAL MOISTURE ON ITS EAST SIDE WITH HIGH (60-70 PCT) RAIN
CHANCES MON-TUE...DECREASING TO NEAR CLIMO (40) BY WED. STILL A
LOT OF UNCERTAINTY HERE...AND THE OVERALL TREND OVER THE LAST FEW
FORECAST CYCLES IS TO DELAY/DIMINISH THE EXTENT OF MEAN
DRYING...AS BOTH MODEL AND GRIDDED POP FORECASTS CONTINUE TO GET
NUDGED UPWARDS EACH CYCLE. MAX TEMPS ABOUT 1-2 CATS BELOW CLIMO
MON...A CAT OR LESS ON TUE...THEN NEAR CLIMO ON WED. MINS CONTINUE
ON THE WARM SIDE OF NORMAL.

THU-SUN...GENERAL TREND LOOKS TO BE TOWARD WEAK/FLAT H50 RIDGE
OVER THE CTRL-ERN CONUS AND A TROUGH OVER THE WESTERN ATLC. THE
CURRENT FORECAST SPLITS THE DIFFERENCE BETWEEN THE DRIER GFS AND
VERY MOST ECM...SHOWING TEMPS AND POPS NEAR CLIMO. WILL LIKELY GET
A CLEARER PICTURE ON THE LATE WEEK WEATHER ONCE THE GUIDANCE GETS
A BETTER HANDLE ON THE EVENTUAL TRACK OF "DEBBY" AND DISPOSITION
OF ITS REMNANTS.

&&

.AVIATION...
WIDESPREAD RA WITH EMBEDDED TSRA POSSIBLE. EXPECT PREVAILING MVFR
CONDS AFT 00Z WITH OCNL IFR CONDS FROM MCO NORTHWARD. SOUTHERN
TERMINALS MAY MAINTAIN VFR CIGS WITH TEMPO MVFR.

&&

.MARINE...
THE 993 MB TROPICAL CYCLONE OVER THE EASTERN GULF OF MEXICO IS
PRODUCING A TIGHT SOUTHERLY PRES GRAD RESULTING IN AROUND 20 KNOTS
OVER THE COASTAL WATERS SO HAVE RAISED SMALL CRAFT ADVISORY. HAVE
TRENDED TOWARD THE STRONGER GFS WINDS THRU TUESDAY WITH AN
INCREASE IN SEAS UP TO 8 FT OFFSHORE. NUMEROUS SHOWERS AND STORMS
EXPECTED THROUGH TUE...WITH COVERAGE DECREASING FROM MID TO LATE
WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  79  86  79  87 /  90  70  70  60
MCO  75  86  77  90 /  90  70  70  60
MLB  78  88  80  90 /  90  70  60  60
VRB  79  89  81  90 /  80  70  50  60
LEE  75  86  77  89 /  90  70  70  60
SFB  76  87  77  90 /  90  70  70  60
ORL  75  86  78  90 /  90  70  70  60
FPR  80  88  82  91 /  80  70  50  60

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...TORNADO WATCH UNTIL 8 PM EDT THIS EVENING FOR MARTIN-NORTHERN
     LAKE-SOUTHERN LAKE.

AM...NONE.

&&

SHORT TERM...KELLY
LONG TERM....WEITLICH
Hazardous weather outlook, Jun 24, 7:49 PM EDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
749 PM EDT SUN JUN 24 2012

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-251000-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
749 PM EDT SUN JUN 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...OVERNIGHT.

.THUNDERSTORM IMPACT...
OUTER RAINBANDS FROM TROPICAL STORM DEBBY WILL PUSH NORTH AND
NORTHEAST AND SPREAD WIDESPREAD SHOWERS AND ISOLATED LIGHTNING
STORMS ACROSS CENTRAL FLORIDA. INCREASED LOW LEVEL SHEAR WITHIN THE
RAINBANDS WILL BE CAPABLE OF PRODUCING FUNNEL CLOUDS AND ISOLATED
TORNADOES ESPECIALLY ACROSS WESTERN SECTIONS. A TORNADO WATCH
REMAINS IN EFFECT FOR LAKE COUNTY THROUGH 5 AM.

REMEMBER THAT LIGHTNING MAKES EVERY THUNDERSTORM DANGEROUS...EVEN
IF THEY ARE ONLY PRODUCING A FEW STRIKES. IF THUNDER IS HEARD...
SEEK SHELTER INDOORS OR IN AN ENCLOSED ALL METAL VEHICLE.

.FLOOD IMPACT...
WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS GENERATED BY
TROPICAL STORM DEBBY WILL PRODUCE PERIODS OF MODERATE TO HEAVY RAIN
ACROSS EAST CENTRAL FLORIDA. STORM TOTAL RAINFALL AMOUNTS MAY BE UP
TO 6 INCHES OVER LAKE COUNTY THROUGH OVERNIGHT. ELSEWHERE...ADJACENT
PORTIONS OF OSCEOLA AND ORANGE COUNTIES MAY SEE 3 TO 5 INCH
AMOUNTS...WHERE PERSISTENT BANDS OF SHOWER ACTIVITY OCCUR.

.MARINE THUNDERSTORM GUST IMPACT...
A FEW STORMS WILL BE CAPABLE OF PRODUCING STRONG WINDS GUSTS OF 35
TO 40 KNOTS PRIMARILY AFFECTING INLAND LAKES BUT ALSO THE
INTRACOASTAL AND NEARSHORE ATLANTIC WATERS OF MARTIN AND SAINT
LUCIE COUNTIES.

.WATERSPOUT IMPACT...
TROPICAL STORM DEBBY WILL DRIFT VERY SLOWLY INTO THE NORTHEAST GULF
OF MEXICO THROUGH TONIGHT. OUTER RAINBANDS WILL SPREAD NORTH AND
EAST ACROSS EAST CENTRAL FLORIDA...SOME OF WHICH WILL HAVE THE
POTENTIAL TO PRODUCE ISOLATED WATERSPOUTS OVER THE LARGER LAKES AS
WELL AS INTRACOASTAL AND NEAR SHORE WATERS OF THE TREASURE COAST.
BOATERS SHOULD USE CAUTION AND BE PREPARED TO TAKE QUICK EVASIVE
ACTION IF A WATERSPOUT IS SEEN.

.WIND AND SEA IMPACT...
SURFACE AND BOUNDARY LAYER WINDS WILL FRESHEN OUT OF THE SOUTH AND
SOUTHEAST THROUGH TONIGHT 20 TO 25 KNOTS WITH HIGHER GUSTS. SHORT
PERIOD WIND WAVES PRODUCING CHOPPY CONDITIONS WILL MAKE BOATING
CONDITIONS QUITE POOR. A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL
EAST CENTRAL FLORIDA COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
TROPICAL STORM DEBBY OVER THE NORTHEAST GULF OF MEXICO WILL DRIFT
SLOWLY NORTHWARD EARLY THIS WEEK. THIS WILL PULL THE DEEPEST
TROPICAL MOISTURE ACROSS THE FLORIDA PENINSULA WITH WIDESPREAD
CLOUDINESS AND SHOWERS WITH ISOLATED LIGHTNING STORMS THROUGH
TUESDAY. SCATTERED THUNDERSTORMS DUE TO INCREASED SURFACE HEATING
MAY RETURN WEDNESDAY INTO THE WEEKEND. ADDITIONAL HEAVY RAINFALL AND
POTENTIAL FLOODING CONCERNS WILL BE AROUND INTO EARLY NEXT
WEEK...ESPECIALLY ALONG AND NORTH OF THE I-4 CORRIDOR.

BOATING CONDITIONS FOR SMALL CRAFT ARE FORECAST TO REMAIN HAZARDOUS
THROUGH TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

SEDLOCK

In the hours before

Special weather statement, Jun 24, 4:19 PM EDT, 5 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
419 PM EDT SUN JUN 24 2012

FLZ045-053-242115-
ORANGE-OSCEOLA-
419 PM EDT SUN JUN 24 2012

...FUNNEL CLOUDS POSSIBLE OVER SOUTH CENTRAL ORANGE COUNTY...NORTH
CENTRAL OSCEOLA COUNTY...

AT 412 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STORM CAPABLE OF PRODUCING FUNNEL CLOUDS AND STRONG WIND GUSTS OVER
HARMONY...MOVING NORTH AT 35 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE GUSTY WINDS
AND FUNNEL CLOUDS INCLUDE US 192 NEAR HARMONY...LAKE MARY JANE...AND
NARCOOSSEE.

FUNNEL CLOUDS CAN TOUCH DOWN AND PRODUCE BRIEF...SMALL TORNADOES.
MOVE INDOORS AND STAY AWAY FROM WINDOWS IF THESE STORMS APPROACH
YOUR AREA.

MOSES
Special weather statement, Jun 24, 4:27 PM EDT, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
427 PM EDT SUN JUN 24 2012

FLZ053-058-242130-
OKEECHOBEE-OSCEOLA-
427 PM EDT SUN JUN 24 2012

...FUNNEL CLOUDS POSSIBLE OVER NORTHWESTERN OKEECHOBEE COUNTY...SOUTH
CENTRAL OSCEOLA COUNTY...

AT 423 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STORM CAPABLE OF PRODUCING FUNNEL CLOUDS AND STRONG WIND GUSTS 13
MILES SOUTHWEST OF KISSIMMEE PRAIRIE PRESERVE...MOVING NORTH AT 35
MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE GUSTY WINDS
AND FUNNEL CLOUDS INCLUDE LAKE KISSIMMEE...LAKE MARIAN...AND STATE
ROUTE 60 NEAR THE OSCEOLA-POLK COUNTY LINE.

FUNNEL CLOUDS CAN TOUCH DOWN AND PRODUCE BRIEF...SMALL TORNADOES.
MOVE INDOORS AND STAY AWAY FROM WINDOWS IF THESE STORMS APPROACH
YOUR AREA.

MOSES
Special weather statement, Jun 24, 7:17 PM EDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
717 PM EDT SUN JUN 24 2012

FLZ045-053-250015-
ORANGE-OSCEOLA-
717 PM EDT SUN JUN 24 2012

...FUNNEL CLOUDS POSSIBLE OVER CENTRAL ORANGE COUNTY...NORTH CENTRAL
OSCEOLA COUNTY...

AT 713 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SEVERAL STORMS CAPABLE OF PRODUCING FUNNEL CLOUDS AND STRONG WIND
GUSTS UP TO 45 MPH OVER NARCOOSSEE...MOVING NORTH AT 45 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE GUSTY WINDS
AND FUNNEL CLOUDS INCLUDE LAKE MARY JANE...UNION
PARK...NARCOOSSEE...STATE ROUTE 417 AND ORLANDO INTERNATIONAL
AIRPORT.

FUNNEL CLOUDS CAN OCCASIONALLY TOUCH DOWN AND PRODUCE BRIEF...SMALL
TORNADOES. MOVE INDOORS AND STAY AWAY FROM WINDOWS.

MOSES
Special weather statement, Jun 24, 8:51 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
851 PM EDT SUN JUN 24 2012

FLZ044-045-053-144-250130-
NORTHERN LAKE COUNTY-ORANGE-OSCEOLA-SOUTHERN LAKE COUNTY-
851 PM EDT SUN JUN 24 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
UP TO 55 MPH OVER LAKE COUNTY...WESTERN ORANGE COUNTY...NORTHWESTERN
OSCEOLA COUNTY...

* UNTIL 930 PM EDT.

AT 845 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER ANIMAL KINGDOM...
MOVING NORTH AT 50 MPH.

ADDITIONAL STRONG STORMS MAY MOVE ACROSS THIS AREA OVER THE NEXT
HOUR. THESE STORMS ARE ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE
FOR FUNNEL CLOUDS.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

THE PRIMARY THREAT WILL BE GUSTY WINDS UP TO 55 MPH...WHICH CAN
CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE
POWER OUTAGES. TORRENTIAL RAINFALL WILL TEMPORARILY REDUCE
VISIBILITY AND CAUSE MINOR FLOODING OF STREETS AND LOW LYING AREAS.
SEEK SHELTER INDOORS UNTIL THE STORM PASSES.

LAT...LON 2896 8195 2896 8166 2901 8166 2903 8160
      2829 8154 2830 8166 2834 8167 2834 8179
      2836 8180 2836 8185 2834 8186 2835 8196
TIME...MOT...LOC 0049Z 174DEG 42KT 2838 8166

MOSES

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:30 PM EDTSpecial Marine WarningMLB60 min
Jun 24, 8:51 PM EDTSpecial Weather StatementMLBLake39 min
Jun 24, 9:40 PM EDTTornado WarningMLBOkeechobee, Osceola50 min
Jun 24, 10:03 PM EDTSpecial Marine WarningMLB57 min
Jun 24, 10:26 PM EDTSpecial Weather StatementMLBBrevard, Indian River, Martin, Okeechobee, Osceola, Saint Lucie94 min
Jun 24, 10:39 PM EDTTornado WarningMLBBrevard, Osceola39 min
Jun 24, 11:14 PM EDTTornado WarningMLBBrevard, Orange46 min
Jun 25, 12:03 AM EDTSpecial Weather StatementMLBSeminole27 min
Jun 25, 12:25 AM EDTSpecial Marine WarningMLB65 min
Jun 25, 4:36 AM EDTLake Wind AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia15 hr
Jun 25, 10:45 AM EDTTornado WarningMLBOsceola24 min
Jun 25, 12:26 PM EDTSpecial Weather StatementMLBIndian River34 min
Jun 25, 12:46 PM EDTTornado WarningMLBIndian River, Saint Lucie44 min
Jun 25, 1:39 PM EDTSpecial Weather StatementMLBSaint Lucie36 min
Jun 25, 3:41 PM EDTSpecial Marine WarningMLB64 min
Jun 25, 4:17 PM EDTSpecial Weather StatementMLBBrevard43 min
Jun 25, 7:09 PM EDTSpecial Weather StatementMLBLake66 min

Nearby

Flood Watches in Florida, 2012Every flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.